Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 180

All articles in this issue are freely accessible.

The Picard group of noncommutative rings, in particular of orders
A. Fröhlich.
Trans. Amer. Math. Soc. 180 (1973), 1-45
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0318204
Higher derivations and field extensions
R. L. Davis.
Trans. Amer. Math. Soc. 180 (1973), 47-52
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0318115
Optimal arcs and the minimum value function in problems of Lagrange
R. Tyrrell Rockafellar.
Trans. Amer. Math. Soc. 180 (1973), 53-83
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0320852
Dual spaces of groups with precompact conjugacy classes
John R. Liukkonen.
Trans. Amer. Math. Soc. 180 (1973), 85-108
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0318390
The structure of Dedekind cardinals
Erik Ellentuck.
Trans. Amer. Math. Soc. 180 (1973), 109-125
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0325396
Maximal regular right ideal space of a primitive ring. II
Kwangil Koh and Hang Luh.
Trans. Amer. Math. Soc. 180 (1973), 127-141
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0338049
Inversion formulae for the probability measures on Banach spaces
G. Gharagoz Hamedani and V. Mandrekar.
Trans. Amer. Math. Soc. 180 (1973), 143-169
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0344408
Orbits of families of vector fields and integrability of distributions
Héctor J. Sussmann.
Trans. Amer. Math. Soc. 180 (1973), 171-188
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0321133
Hermitian vector bundles and value distribution for Schubert cycles
Michael J. Cowen.
Trans. Amer. Math. Soc. 180 (1973), 189-228
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0333252
Extension of Loewner’s capacity theorem
Raimo Näkki.
Trans. Amer. Math. Soc. 180 (1973), 229-236
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0328062
Constructing isotopes on noncompact $3$-manifolds
Marianne S. Brown.
Trans. Amer. Math. Soc. 180 (1973), 237-263
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0331393
Variational problems within the class of solutions of a partial differential equation
Robert Delver.
Trans. Amer. Math. Soc. 180 (1973), 265-289
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0320856
On Lagrangian groups
J. F. Humphreys and D. L. Johnson.
Trans. Amer. Math. Soc. 180 (1973), 291-300
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0318312
On symmetric orders and separable algebras
T. V. Fossum.
Trans. Amer. Math. Soc. 180 (1973), 301-314
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0318203
A characteristic zero non-Noetherian factorial ring of dimension three
John David.
Trans. Amer. Math. Soc. 180 (1973), 315-325
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0325604
$P$-commutative Banach $^{∗} $-algebras
Wayne Tiller.
Trans. Amer. Math. Soc. 180 (1973), 327-336
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0322515
Scattering theory for hyperbolic systems with coefficients of Gevrey type
William L. Goodhue.
Trans. Amer. Math. Soc. 180 (1973), 337-346
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0415094
Almost spherical convex hypersurfaces
John Douglas Moore.
Trans. Amer. Math. Soc. 180 (1973), 347-358
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0320964
$C^{2}$-preserving strongly continuous Markovian semigroups
W. M. Priestley.
Trans. Amer. Math. Soc. 180 (1973), 359-365
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0324481
Quasiconformal mappings and sets of finite perimeter
James C. Kelly.
Trans. Amer. Math. Soc. 180 (1973), 367-387
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0357783
Homeomorphisms with polyhedral irregular sets. I
P. F. Duvall and L. S. Husch.
Trans. Amer. Math. Soc. 180 (1973), 389-406
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0321096
A Laurent expansion for solutions to elliptic equations
Reese Harvey and John C. Polking.
Trans. Amer. Math. Soc. 180 (1973), 407-413
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0320494
Solutions of partial differential equations with support on leaves of associated foliations
E. C. Zachmanoglou.
Trans. Amer. Math. Soc. 180 (1973), 415-421
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0320565
Obstructions to embedding $n$-manifolds in $(2n-1)$-manifolds
J. W. Maxwell.
Trans. Amer. Math. Soc. 180 (1973), 423-435
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0321101
On the Arens products and certain Banach algebras
Pak Ken Wong.
Trans. Amer. Math. Soc. 180 (1973), 437-448
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0318885
Multipliers and linear functionals for the class $N^{+}$
Niro Yanagihara.
Trans. Amer. Math. Soc. 180 (1973), 449-461
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0338382
Weak compactness in locally convex spaces
D. G. Tacon.
Trans. Amer. Math. Soc. 180 (1973), 463-474
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0322467
Closed hulls in infinite symmetric groups
Franklin Haimo.
Trans. Amer. Math. Soc. 180 (1973), 475-484
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0322065
Heegaard splittings of homology $3$-spheres
Dean A. Neumann.
Trans. Amer. Math. Soc. 180 (1973), 485-495
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0339185
Barycenters, pinnacle points, and denting points
Surjit Singh Khurana.
Trans. Amer. Math. Soc. 180 (1973), 497-503
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0318438
Addendum to: “Differential-boundary operators”
Allan M. Krall.
Trans. Amer. Math. Soc. 180 (1973), 505
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0318562
Addendum to: “Modular representations of metabelian groups” (Trans. Amer. Math. Soc. 169(1972), 389–399)
B. G. Basmaji.
Trans. Amer. Math. Soc. 180 (1973), 507-508
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0401895